Universidad Complutense de Madrid
E-Prints Complutense

Strict singularity and co-singularity for symmetric sequence spaces

Impacto

Downloads

Downloads per month over past year



Hernández, Francisco L. and Sánchez de los Reyes, Víctor Manuel and Semenov, Evgeny M. (2003) Strict singularity and co-singularity for symmetric sequence spaces. Atti del Seminario matematico e fisico dell'Università di Modena, 51 (2). pp. 397-046. ISSN 0041-8986

[img] PDF
Restringido a Repository staff only

2MB




Item Type:Article
Subjects:Sciences > Mathematics > Algebra
ID Code:22805
Deposited On:16 Sep 2013 15:38
Last Modified:27 Jun 2018 07:19

Origin of downloads

Repository Staff Only: item control page